# SDR UIEA2017093001903

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,833 hours, 20,486 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: N1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  COCKPIT SETUP N1 INDICATED 55 PERCENT N2, INDICATED 50 PERCENT.  CYCLED EEC MAINT SWITCH ON MAINTENANCE PANEL.  MESSAGE CLEARED, ALL READINGS AT CERO IAW AMM 77-35-00.
